# SDR AALA201802089051

- Difficulty date: February 5, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug MD 83
- Aircraft serial: 53632
- Aircraft time: 50,188 hours, 25,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT LIGHT ACROSS FROM FOWARD LAVATORY WAS MISSING THE LENS.  MAINTENANCE REPLACED THE LIGHT ASSY IAW WDM 33-51-15, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
